Open Access
January 2014 A remark on Mirzakhani's asymptotic formulae
Kefeng Liu, Hao Xu
Asian J. Math. 18(1): 29-52 (January 2014).


We give a short proof of Penner-Grushevsky-Schumacher-Trapani’s large genus asymptotics of Weil-Petersson volumes of moduli spaces of curves. We also study asymptotic expansions for certain integrals of pure $\psi$ classes and answer a question of Mirzakhani on the asymptotic behavior of one-point volume polynomials of moduli spaces of curves.


Download Citation

Kefeng Liu. Hao Xu. "A remark on Mirzakhani's asymptotic formulae." Asian J. Math. 18 (1) 29 - 52, January 2014.


Published: January 2014
First available in Project Euclid: 27 August 2014

zbMATH: 1304.30062
MathSciNet: MR3215338

Primary: 14H10 , 14N10

Keywords: moduli spaces of curves , Weil-Petersson volumes

Rights: Copyright © 2014 International Press of Boston

Vol.18 • No. 1 • January 2014
Back to Top